# SDR SWIA201541249

- Difficulty date: May 16, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 29,437 hours, 17,569 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR OUTER LOWER SEAL RETAINER IS WORN AT FWD AND AFT CORNERS AND IS DAMAGED AND DENTED IN CENTER OF DOOR, 2EA AREAS.  REPAIRED FWD BAGGAGE BAY DOOR OUTER LOWER SEAL RETAINER WITH PERMANENT REPAIRS FOR GOUGES AND DENTS AT FWD, AFT AND CENTER LOCATIONS IAW REO.
